# SDR CA030228011

- Difficulty date: February 19, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 5,841 hours
- Engine: Pwa PT6A28
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: PWFLC28
- Condition: Shorted
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F, A

## Discrepancy

(CAN) DURING CLIMB, SMOKE WAS NOTICED IN THE CABIN AREA. CABIN FIRE EXTINGUISHER WAS DISCHARGED IN GENERALAREA OF SMOKE. NO OPEN FLAMES WERE NOTICED. AFTER LANDING MAINTENANCE INVESTIGATED AND FOUND THAT T HE SOLID STATE POWER SUPPLY FOR AN OVERHEAD FLOURESCENT LIGHT HAD HAD AN INTERNAL SHORT. THERE WAS NO DAMAGE TO ADJACENT STRUCTURE INSULATION OR WIRING. POWER SUPPLY WAS REPLACED WITH NEW PART. SYSTEMWORKED NORMALLY.
